# SDR SWAA2023072570502

- Difficulty date: June 22, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 51,739 hours, 31,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST CRACK ON STIFFENER LOCATED BS663.75 AND RBL 25 MAIN WHEEL WELL 2023-409384<[01] REPLACED STIFFENER LOCATED BS663.75 AND RBL 25 MAIN WHEEL WELL B737-700 SRM 51-10-02 ITEM 9 AND DWG:111A1000 SHEET:258 REV:A. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED STIFFENER LOCATED BS663.75 AND RBL 25 MAIN WHEEL WELL B737-700 SRM 51-10-02 ITEM 9 AND DWG:111A1000 SHEET:258 REV:A. SEE INDIVIDUAL SIGN OFF BELOW.AS RII. JOB COMPLETE.
